# SDR 98ZZZX363

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F65A
- Condition: Cracked
- Location: Flyweight
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR FLYWEIGHT HAS SHARP INDICATION IN BASE AT DRIVE GEAR HOLE.
